# SDR IPXA2023042893031

- Difficulty date: April 12, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: R/H Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* R/H HORIZONTAL STAB LWR AFT FUSELAGE SKIN FAIRING AREA HAS CORROSION AT STA Y=2148 - Y=2163.685 AND BETWEEN LONGERON 33R -35R.REPAIRED CORRODED SKIN AT THE R/H HORIZONTAL LWR AFT FUSELAGE FAIRING AREA AT STA Y=2148 - Y=2163.685, BETWEEN LONGERON 33R - 35R IAW SRM 53-70-01 FIG 201 REPAIR 3 REV. 69.01 .(MAJOR)
